Finite non-nilpotent generalizations of Hamiltonian groups
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1147-1155
https://doi.org/10.4134/BKMS.2011.48.6.1147
Published online November 1, 2011
Zhencai Shen, Wujie Shi, and Jinshan Zhang
Peking University, Chongqing University of Arts and Sciences, Sichuan University of Science and Engineering
Abstract : In J. Korean Math. Soc, Zhang, Xu and other authors investigated the following problem: what is the structure of finite groups which have many normal subgroups? In this paper, we shall study this question in a more general way. For a finite group $G$, we define the subgroup $\mathcal {A}(G)$ to be intersection of the normalizers of all non-cyclic subgroups of $G$. Set $\mathcal{A}_0=1$. Define $\mathcal {A}_{i+1}(G)/\mathcal {A}_i(G)=\mathcal {A}(G/\mathcal {A}_i(G))$ for $i\geq 1$. By $\mathcal {A}_{\infty}(G)$ denote the terminal term of the ascending series. It is proved that if $G=\mathcal {A}_{\infty}(G)$, then the derived subgroup $G'$ is nilpotent. Furthermore, if all elements of prime order or order $4$ of $G$ are in $\mathcal {A}(G)$, then $G'$ is also nilpotent.
Keywords : derived subgroup, meta-nilpotent group, solvable group, nilpotency class, fitting length
MSC numbers : 20D10, 20D15, 20D20, 20D30, 20F14, 20F19
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd